# SDR FDEA201010013849

- Difficulty date: October 1, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N359FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46635
- Aircraft time: 75,837 hours, 25,100 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Part time: 75,837 hours, 25,100 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBD FLAP UPPER SKIN IS DAMAGED, LOCATED OUTBD OF CENTER HOIST POINT.  REMOVED AND REPLACED LEFT OUTBD FLAP UPPER SKIN IAW SRM 51-31-01 AND SRM 57-10-  00, MAJOR REPAIR, THIS IS  CLASS B REPAIR AND REQ. REPECTIVE INSP IAW SRM 57-10-00 FIG. 7, SHEET 2.
